# SDR DALA2017062905104

- Difficulty date: June 28, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 57,114 hours, 26,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT MISSING IT`S LENS,  REPLACED THE LIGHT ASSY.
